Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 53, NWS Austin/San Antonio, TX

September 22, 2018Medina County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 22, 2018, 8:48 AM CDT for Medina County, Texas. It took effect at Sep 22, 2018, 9:32 AM CDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Sep 22, 2018, 8:48 AM CDT (13:48 UTC)
In effect from
Sep 22, 2018, 9:32 AM CDT
Expired
Sep 23, 2018, 10:57 AM CDT
In force
25 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Moderate

County Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 112 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Medina River near La Coste (LACT2). The gauge peaked at 19.77 ft at Sep 22, 2018, 6:00 PM CDT.

actionminormoderate10152009/2209/2309/24
Action stage
15 ft
Minor stage
15 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08180640, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

548 
WGUS44 KEWX 221348
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
848 AM CDT Sat Sep 22 2018

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Medina River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-230747-
/O.NEW.KEWX.FL.W.0052.180923T0240Z-180923T2330Z/
/SMMT2.1.ER.180923T0240Z.180923T0700Z.180923T1130Z.UU/
848 AM CDT Sat Sep 22 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Medina River at Somerset.
* from this evening to Sunday evening...or until the warning is cancelled.
* At  7:45 AM Saturday the stage was 6.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise to near 18.8
  feet by after midnight tonight. The river will fall below flood stage by 
  Sunday morning.
* Impact...At 18.0 feet...Minor flooding threatens buildings in campground at 
  confluence of Medina River and Medio Creek.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
Somerset            15   18    6.7   Sat 07 AM  16.5  11.9   8.1   7.1   6.8

&&

LAT...LON 2922 9858 2925 9866 2932 9860 2929 9858


$$

TXC325-230747-
/O.NEW.KEWX.FL.W.0053.180922T1432Z-180923T1330Z/
/LACT2.2.ER.180922T1432Z.180922T1800Z.180923T0130Z.NO/
848 AM CDT Sat Sep 22 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Medina River At LaCoste.
* until Sunday morning...or until the warning is cancelled.
* At  7:45 AM Saturday the stage was 11.0 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue to rise to
  near 19.2 feet by this afternoon. The river will fall below flood stage by this
  evening.
* Impact...At 19.0 feet...Moderate lowland flooding threatens homes and 
  businesses near Von Ormy. Many secondary and primary roads and low bridges in 
  the flood plain are flooded and very dangerous.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
LaCoste             15   15   11.0   Sat 07 AM  10.9   9.0   8.5   8.2   8.1 

&&

LAT...LON MISSING


$$

TXC029-230747-
/O.NEW.KEWX.FL.W.0054.180922T2216Z-180924T1320Z/
/SAAT2.1.ER.180922T2216Z.180923T0500Z.180924T0120Z.NO/
848 AM CDT Sat Sep 22 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Medina River At Hwy 281.
* from this afternoon to Monday morning...or until the warning is cancelled.
* At  8:15 AM Saturday the stage was 5.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and continue to rise 
  to near 23.2 feet by after midnight tonight. The river will fall below flood 
  stage by Sunday evening.
* Impact...At 24.0 feet...Moderate lowland flooding floods secondary roads and 
  bridges making them dangerous to traffic.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Hwy 281            16   20    5.4   Sat 08 AM  23.1  11.1   6.4   5.3   4.9


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$
4 follow-up statements
907 
WGUS84 KEWX 222236
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
536 PM CDT Sat Sep 22 2018

...The flood warning continues for the following rivers in Texas...

  Medina River At LaCoste Affecting Bexar and Medina Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-325-231412-
/O.EXT.KEWX.FL.W.0053.000000T0000Z-180923T1412Z/
/LACT2.2.ER.180922T1802Z.180922T2145Z.180923T0212Z.NO/
536 PM CDT Sat Sep 22 2018

 The flood warning continues for
  the Medina River At LaCoste.
* At  4:45 PM Saturday the stage was 19.7 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tonight.
* Impact...At 19.0 feet...Moderate lowland flooding threatens homes and 
  businesses near Von Ormy. Many secondary and primary roads and low bridges in 
  the flood plain are flooded and very dangerous.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 LaCoste            15   15   19.7   Sat 05 PM  11.6   9.1   8.4   8.2   8.1


&&


$$
211 
WGUS84 KEWX 222352
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
652 PM CDT Sat Sep 22 2018

...The flood warning continues for the following rivers in Texas..
  Medina River At LaCoste Affecting Bexar and Medina Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-325-231412-
/O.CON.KEWX.FL.W.0053.000000T0000Z-180923T1412Z/
/LACT2.2.ER.180922T1802Z.180922T2245Z.180923T0212Z.NO/
652 PM CDT Sat Sep 22 2018

The flood warning continues for
  the Medina River At LaCoste.
* At  5:45 PM Saturday the stage was 19.8 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tonight.
* Impact...At 19.0 feet...Moderate lowland flooding threatens homes and 
  businesses near Von Ormy. Many secondary and primary roads and low bridges in 
  the flood plain are flooded and very dangerous.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 LaCoste            15   15   19.8   Sat 06 PM  11.6   9.1   8.4   8.2   8.1


&&

LAT...LON 2932 9895 2939 9883 2939 9872 2928 9873


$$
130 
WGUS84 KEWX 230207
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
907 PM CDT Sat Sep 22 2018

...The flood warning continues for the following rivers in Texas...

  Medina River at Somerset Affecting Bexar County
  Medina River At LaCoste Affecting Bexar and Medina Counties
  Medina River At Hwy 281 Affecting Bexar County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-232006-
/O.EXT.KEWX.FL.W.0052.180923T0954Z-180924T0651Z/
/SMMT2.1.ER.180923T0954Z.180923T1400Z.180923T1851Z.UU/
907 PM CDT Sat Sep 22 2018

 The flood warning continues for
  the Medina River at Somerset.
* At  8:45 PM Saturday the stage was 11.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage early Sunday and continue to rise to 
  near 19.4 feet late Sunday morning. The river will fall below flood stage
  early Sunday afternoon.
* Impact...At 18.0 feet...Minor flooding threatens buildings in campground at 
  confluence of Medina River and Medio Creek.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Somerset           15   18   11.6   Sat 09 PM  19.0  10.3   7.5   6.6   6.5


&&

LAT...LON 2922 9858 2925 9866 2932 9860 2929 9858


$$

TXC029-325-231846-
/O.EXT.KEWX.FL.W.0053.000000T0000Z-180923T1846Z/
/LACT2.2.ER.180922T1802Z.180922T2245Z.180923T0646Z.NO/
907 PM CDT Sat Sep 22 2018

 The flood warning continues for
  the Medina River At LaCoste.
* At  8:45 PM Saturday the stage was 18.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage early Sunday 
  monring.
* Impact...At 19.0 feet...Moderate lowland flooding threatens homes and 
  businesses near Von Ormy. Many secondary and primary roads and low bridges in 
  the flood plain are flooded and very dangerous.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 LaCoste            15   15   18.0   Sat 09 PM  12.5   9.0   8.4   8.2   8.1


&&

LAT...LON 2925 9866 2934 9897 2941 9883 2929 9858


$$

TXC029-232006-
/O.EXT.KEWX.FL.W.0054.180923T0425Z-180924T1725Z/
/SAAT2.1.ER.180923T0425Z.180923T2100Z.180924T0525Z.NO/
907 PM CDT Sat Sep 22 2018

 The flood warning continues for
  the Medina River At Hwy 281.
* At  8:15 PM Saturday the stage was 13.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage Saturday night and continue to rise to near 23.5
  feet Sunday afternoon. The river will fall below flood stage by early 
  Monday morning.
* Impact...At 24.0 feet...Moderate lowland flooding floods secondary roads and 
  bridges making them dangerous to traffic.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Hwy 281            16   20   13.2   Sat 08 PM  19.7  13.7   6.5   5.3   4.8


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$
944 
WGUS84 KEWX 231557
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1057 AM CDT Sun Sep 23 2018

...The flood warning is cancelled for the following rivers in Texas...

  Medina River At LaCoste Affecting Bexar and Medina Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-325-231627-
/O.CAN.KEWX.FL.W.0053.000000T0000Z-180923T1846Z/
/LACT2.2.ER.180922T1802Z.180922T2245Z.180923T0515Z.NO/
1057 AM CDT Sun Sep 23 2018

The flood warning is cancelled for
  the Medina River At LaCoste.
* At 10:45 AM Sunday the stage was 11.1 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to 9.1 feet by tomorrow morning.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 LaCoste            15   15   11.1   Sun 11 AM   9.1   8.4   8.2   8.1   8.0


&&

LAT...LON 2925 9866 2934 9897 2941 9883 2929 9858


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 22, 7:10 AM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Sep 22, 7:10 AM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
710 AM CDT Sat Sep 22 2018

.UPDATE...
Have cancelled the Flash Flood Watch for the remaining counties as
the moderate to locally heavy rains have moved off to the east and
redevelopment is not expected.

&&

.PREV DISCUSSION... /ISSUED 630 AM CDT Sat Sep 22 2018/

UPDATE...
12Z Aviation forecast below.

AVIATION...
RA will continue through around 13Z-14Z at SAT/AUS then move east. An
embedded TSRA is possible until precip clears east. After 14Z MVFR
ceilings will prevail with a NW wind around 10 kts.

PREV DISCUSSION... /ISSUED 400 AM CDT Sat Sep 22 2018/

SHORT TERM (Today through Sunday)...
Cold front encountering a tropically moist airmass with PWs of 2 to
2.5 inches has generated an eastward moving band of showers and
thunderstorms with embedded heavy rains. The band is moving out of
the Hill Country into the I-35 corridor. Have cancelled the Flash
Flood Watch for most of the Hill Country and all of the Edwards
Plateau where rains have ended. Have maintained the far southeastern
Hill Country and added Bexar and Comal counties where the heaviest
rains are ongoing. The band will move east of the I-35 corridor by
sunrise to near the Coastal Plains by midday. Have shifted the POPs
and heavy rain accordingly. Expect the heaviest rains to shift east
of our area during the afternoon. A mid level low will move into
South Central Texas tonight and may cause the front to drift back
northwest a little. A moist airmass lingers east of these features
and have low POPs mainly east of I-35 tonight into Sunday and added
the Hill Country on Sunday in proximity to the mid level low.

LONG TERM (Sunday Night through Friday)...
The mid level low lingers early next week while the front dissipates.
The deepest moisture remains across eastern areas keeping low POPs
there. The mid level low fills and dissipates underneath a broad
upper level trough mid to late week. Deeper moisture spreads to most
areas with low POPs returning to most areas. There is a potential of
a front drifting into Central Texas which could enhance rainfall.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              81  68  84  69  88 /  30  20  20  10  20
Austin Bergstrom Intl Airport  82  68  84  69  88 /  30  20  20  10  20
New Braunfels Muni Airport     83  68  85  68  89 /  30  10  20  10  20
Burnet Muni Airport            77  65  80  67  85 /  10  20  20  10  20
Del Rio Intl Airport           81  67  85  67  88 /  10  -   -   -   -
Georgetown Muni Airport        80  67  82  68  87 /  50  30  20  20  20
Hondo Muni Airport             83  67  85  68  88 /  10  10  10  -   10
San Marcos Muni Airport        82  67  84  68  88 /  30  10  20  10  20
La Grange - Fayette Regional   85  69  86  71  89 /  80  30  30  20  20
San Antonio Intl Airport       82  67  85  68  87 /  20  10  10  -   10
Stinson Muni Airport           84  69  86  69  88 /  30  10  10  -   10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...Runyen
Synoptic/Grids...04
Hazardous weather outlook, Sep 22, 8:33 AM CDT, 15 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
833 AM CDT Sat Sep 22 2018

TXZ171>173-183>194-202>209-217>225-228-231345-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
833 AM CDT Sat Sep 22 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Showers and thunderstorms will continue through the middle of the
morning. This may add to runoff keeping rivers and streams in
flood.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

While spotter activation is not anticipated, any reports of heavy
rainfall or flooding are appreciated.

In the hours before

Special weather statement, Sep 22, 3:28 AM CDT, 5 hours 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
328 AM CDT SAT SEP 22 2018

TXZ204-205-220-220900-
Bexar TX-Atascosa TX-Medina TX-
328 AM CDT SAT SEP 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEDINA...
NORTHWESTERN ATASCOSA AND SOUTHWESTERN BEXAR COUNTIES UNTIL 400 AM
CDT...

At 328 AM CDT, Doppler radar was tracking a strong thunderstorm over
Natalia, or near Devine, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Devine, Lytle, Somerset, Natalia, Lacoste, Pearson, Noonan, Von Ormy
and Macdona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2909 9893 2926 9902 2939 9873 2919 9862
TIME...MOT...LOC 0828Z 249DEG 28KT 2920 9890

RUNYEN
Local storm report, Sep 22, 3:32 AM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
332 AM CDT SAT SEP 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 AM     FLASH FLOOD      2 NE LAKEHILLS          29.61N 98.93W
09/22/2018                   BANDERA            TX   LAW ENFORCEMENT

            LAW ENFORCEMENT INDICATED THAT PARK ROAD 37
            WAS CLOSED DUE TO HIGH WATER IN A FEW
            LOCATIONS.

&&

PAY
Local storm report, Sep 22, 4:18 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
418 AM CDT SAT SEP 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     FLASH FLOOD      1 W CROSS MOUNTAIN      29.65N 98.68W
09/22/2018                   BEXAR              TX   COUNTY OFFICIAL

            THERE ARE MULTIPLE ROADS CLOSED ON THE
            WESTERN AND NORTHWESTERN SIDE OF BEXAR
            COUNTY DUE TO HEAVY RAIN AND WATER OVER THE
            ROAD.

&&

PAY
Local storm report, Sep 22, 4:31 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 AM CDT SAT SEP 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLASH FLOOD      HONDO                   29.35N 99.14W
09/22/2018                   MEDINA             TX   LAW ENFORCEMENT

            LAW ENFORCEMENT INDICATES THAT SEVERAL
            COUNTY ROADS ARE FLOODED ON THE SOUTHERN
            HALF OF THE COUNTY.

&&

PAY
Local storm report, Sep 22, 5:31 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 AM CDT SAT SEP 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 AM     FLASH FLOOD      2 N TERRELL HILLS       29.51N 98.44W
09/22/2018                   BEXAR              TX   COUNTY OFFICIAL

            THERE ARE SEVERAL LOW WATER CROSSINGS
            FLOODED AND CLOSED FROM THE NORTH-CENTRAL TO
            NORTHWEST SIDE OF BEXAR COUNTY.

&&

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 7:04 PM CDTSpecial Weather StatementEWXLee41 min
Sep 21, 9:39 PM CDTSpecial Weather StatementEWXLee51 min
Sep 21, 10:04 PM CDTAreal Flood AdvisoryEWXLee116 min
Sep 21, 10:50 PM CDTAreal Flood AdvisoryEWXLee, Travis, Williamson3 hr
Sep 21, 11:24 PM CDTSpecial Weather StatementEWXWilliamson51 min
Sep 21, 11:37 PM CDTFlash Flood WarningEWXWilliamson5 hr
Sep 22, 12:00 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr3 hr
Sep 22, 12:28 AM CDTFlash Flood WarningEWXBandera3 hr
Sep 22, 1:01 AM CDTFlash Flood WarningEWXBurnet, Travis, Williamson6 hr
Sep 22, 1:29 AM CDTAreal Flood AdvisoryEWXUvalde3 hr
Sep 22, 1:41 AM CDTAreal Flood AdvisoryEWXMedina3 hr
Sep 22, 1:53 AM CDTSpecial Weather StatementEWXWilliamson37 min
Sep 22, 2:14 AM CDTFlash Flood WarningEWXBandera, Medina3 hr
Sep 22, 2:45 AM CDTRiver Flood WarningEWXWilliamson11 hr
Sep 22, 3:02 AM CDTFlash Flood WarningEWXBexar3 hr
Sep 22, 3:12 AM CDTFlash Flood WarningEWXMedina3 hr
Sep 22, 3:28 AM CDTSpecial Weather StatementEWXMedina32 min
Sep 22, 4:05 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
Sep 22, 4:24 AM CDTFlash Flood WarningEWXBexar3 hr
Sep 22, 4:28 AM CDTFlash Flood WarningEWXWilliamson2 hr
Sep 22, 4:33 AM CDTAreal Flood AdvisoryEWXComal, Hays3 hr
Sep 22, 5:11 AM CDTRiver Flood WarningEWXBandera4 hr
Sep 22, 5:22 AM CDTAreal Flood AdvisoryEWXTravis, Williamson113 min
Sep 22, 6:04 AM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Sep 22, 6:21 AM CDTRiver Flood WarningEWXBexar9 hr
Sep 22, 6:37 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina113 min
Sep 22, 8:48 AM CDTRiver Flood WarningEWXBexar36 hr
Sep 22, 8:48 AM CDTRiver Flood WarningEWXBexar55 hr
Sep 22, 9:05 AM CDTRiver Flood WarningEWXFrio3 days
Sep 22, 9:16 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Sep 22, 2:30 PM CDTRiver Flood WarningEWXVal Verde22 hr
Sep 22, 2:35 PM CDTRiver Flood WarningEWXBexar, Wilson24 hr
Sep 22, 6:59 PM CDTRiver Flood WarningEWXVal Verde22 hr

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.